# SDR JJBA201902067044

- Difficulty date: January 27, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LH FLOOR BEAM GUSSET BETWEEN FR 59-61 AROUND NUT PLATE. REMOVED AND REPLACED LH OMEGA BEAM GUSSET FRAME 59-61. RESTORED SURFACE PROTECTION. LEVEL 2 CORROSION.
